# SDR DHL2003804913

- Difficulty date: February 13, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 56488971
- Part serial: ACI368
- Condition: Delaminated
- Location: Lt Wing
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SURFACE T/E UPPER ACCESS PANEL 510 SHOWS EXTERNAL SKIN DELAMINATED STA XA 475.000- XA 507.000.  REMOVED AND REPLACED T/E UPPER ACCESS PANEL 510 ON LT WING UPPER SURFACE, STA XA 475.000- XA 507.000 IAW SRM 51-3-0 PG 1.
